# SDR UIEA2019022103298

- Difficulty date: February 21, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,157 hours, 12,561 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 21173888
- Part serial: 122A0466
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAB AUTO 2 MSG. PLACED ON MDDR 107362.  ( REPLACED CAB TEMP CONTROLLER 2. CKS GOOD PER AMM 21-31-02. CLOSED MDDR )
